Alert archive / Wisconsin / River Flood Advisories in 2011

River Flood Advisory 7, NWS Green Bay, WI

June 24, 2011Oconto County, Wisconsin

NWS Green Bay, WI issued this river flood advisory at Jun 24, 2011, 3:07 PM CDT for Oconto County, Wisconsin. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jun 24, 2011, 3:07 PM CDT (20:07 UTC)
Expired
Jun 25, 2011, 3:16 PM CDT
In force
24 hr
Issued by
NWS Green Bay, WI

County Oconto County, WI

The radar

The Green Bay radar (KGRB), 56 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconto River near Oconto (OCTW3).

Action stage
7 ft
Minor stage
9 ft
Moderate stage
12 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04071765, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

446 
WGUS83 KGRB 242007
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
307 PM CDT FRI JUN 24 2011

WIC083-250807-
/O.NEW.KGRB.FL.Y.0005.110624T2007Z-110626T0806Z/
/GILW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
307 PM CDT FRI JUN 24 2011

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* FLOOD ADVISORY FOR
  THE OCONTO RIVER NEAR GILLETT
* UNTIL LATE SATURDAY NIGHT.
* AT 2:00 PM FRIDAY THE STAGE WAS 5.0 FEET...AND SLOWLY RISING.
* FLOOD STAGE IS 7.5 FEET.

$$

WIC083-250807-
/O.NEW.KGRB.FL.Y.0006.110624T2007Z-110626T0757Z/
/OCFW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
307 PM CDT FRI JUN 24 2011

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* FLOOD ADVISORY FOR
  THE OCONTO RIVER NEAR OCONTO FALLS
* UNTIL LATE SATURDAY NIGHT.
* AT 7:00 AM FRIDAY THE STAGE WAS 603.7 FEET...AND SLOWLY RISING.
* FLOOD STAGE IS 605.0 FEET.
* AT 603.0 FEET...AT BANKFULL STAGE...THERE IS MINOR LOWLAND 
  FLOODING.  FLOOD STAGE IS AT 605 FEET NEAR THE STILES DAM.  

$$

WIC083-250807-
/O.NEW.KGRB.FL.Y.0007.110624T2007Z-110626T0753Z/
/OCTW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
307 PM CDT FRI JUN 24 2011

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* FLOOD ADVISORY FOR
  THE OCONTO RIVER ABOVE OCONTO
* UNTIL LATE SATURDAY NIGHT.
* AT 2:30 PM FRIDAY THE STAGE WAS 8.8 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO REACH A MAXIMUM STAGE OF 9.0 
  FEET OVERNIGHT...THEN SLOWLY DECLINE ON SATURDAY AFTERNOON.
* AT 9.0 FEET...AT FLOOD STAGE...WIDESPREAD FLOODING OCCURS IN A 
  PUBLIC CAMPGROUND IN THE CITY OF OCONTO.  WATER APPROACHES THE BACK
  YARDS OF SEVERAL HOMES ALONG THE RIVER IN OCONTO...AND THERE IS 
  WIDESPREAD LOWLAND FLOODING.  

$$
2 follow-up statements
778 
WGUS83 KGRB 251037
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
537 AM CDT SAT JUN 25 2011

WIC075-252237-
/O.CON.KGRB.FL.Y.0004.000000T0000Z-110626T1730Z/
/PFDW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
537 AM CDT SAT JUN 25 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE PESHTIGO RIVER NEAR PORTERFIELD
* UNTIL SUNDAY AFTERNOON.
* AT  5:20 AM SATURDAY THE STAGE WAS 11.2 FEET...AND SLOWLY RISING.
* FLOOD STAGE IS 12.0 FEET.
* AT 10.0 FEET...AT BANKFULL STAGE...THERE IS MINOR FLOODING OF 
  WOODED LOWLAND.  FLOOD STAGE IS AT 12 FEET.  

$$

WIC083-252237-
/O.CON.KGRB.FL.Y.0005.000000T0000Z-110626T0806Z/
/GILW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
537 AM CDT SAT JUN 25 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE OCONTO RIVER NEAR GILLETT
* UNTIL LATE TONIGHT.
* AT  5:00 AM SATURDAY THE STAGE WAS 5.1 FEET...AND SLOWLY RISING.
* FLOOD STAGE IS 7.5 FEET. .


$$

WIC083-252237-
/O.CON.KGRB.FL.Y.0006.000000T0000Z-110626T0806Z/
/OCFW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
537 AM CDT SAT JUN 25 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE OCONTO RIVER NEAR OCONTO FALLS
* UNTIL LATE TONIGHT.
* AT 7:00 AM FRIDAY...THE STAGE WAS 603.7 FT...AND SLOWLY RISING.
* FLOOD STAGE IS 605.0 FEET.
* AT 603.0 FEET...AND BANKFULL STAGE...THERE IS MINOR LOWLAND FLOODING.
* FLOOD STAGE IS AT 605 FEET NEAR THE STILES DAM.
  .

$$

WIC083-252237-
/O.CON.KGRB.FL.Y.0007.000000T0000Z-110626T0753Z/
/OCTW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
537 AM CDT SAT JUN 25 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE OCONTO RIVER ABOVE OCONTO
* UNTIL LATE TONIGHT.
* AT  5:15 AM SATURDAY THE STAGE WAS 8.7 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO REACH A MAXIMUM STAGE OF 8.8 
  FEET THIS MORNING...THEN SLOWLY FALL BACK THIS AFTERNOON.
* AT 9.0 FEET...AT FLOOD STAGE...WIDESPREAD FLOODING OCCURS IN A 
  PUBLIC CAMPGROUND IN THE CITY OF OCONTO.  WATER APPROACHES THE BACK
  YARDS OF SEVERAL HOMES ALONG THE RIVER IN OCONTO...AND THERE IS 
  WIDESPREAD LOWLAND FLOODING.  

$$
826 
WGUS83 KGRB 252016
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
316 PM CDT SAT JUN 25 2011

WIC075-252046-
/O.CAN.KGRB.FL.Y.0004.000000T0000Z-110625T2300Z/
/PFDW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
316 PM CDT SAT JUN 25 2011

THE FLOOD ADVISORY IS CANCELLED FOR
  THE PESHTIGO RIVER NEAR PORTERFIELD
* AT 12:40 PM SATURDAY THE STAGE WAS 11.1 FEET.
* FLOOD STAGE IS 12.0 FEET.
* AT 10.0 FEET...AT BANKFULL STAGE...THERE IS MINOR FLOODING OF 
  WOODED LOWLAND.  FLOOD STAGE IS AT 12 FEET.  

$$

WIC083-252046-
/O.CAN.KGRB.FL.Y.0005.000000T0000Z-110625T2130Z/
/GILW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
316 PM CDT SAT JUN 25 2011

THE FLOOD ADVISORY IS CANCELLED FOR
  THE OCONTO RIVER NEAR GILLETT
* AT  2:00 PM SATURDAY THE STAGE WAS 5.1 FEET.
* FLOOD STAGE IS 7.5 FEET.

$$

WIC083-252046-
/O.CAN.KGRB.FL.Y.0006.000000T0000Z-110625T2300Z/
/OCFW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
316 PM CDT SAT JUN 25 2011

THE FLOOD ADVISORY IS CANCELLED FOR
  THE OCONTO RIVER NEAR OCONTO FALLS
* FLOOD STAGE IS 605.0 FEET.


$$

WIC083-252046-
/O.CAN.KGRB.FL.Y.0007.000000T0000Z-110625T2130Z/
/OCTW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
316 PM CDT SAT JUN 25 2011

THE FLOOD ADVISORY IS CANCELLED FOR
  THE OCONTO RIVER ABOVE OCONTO
* AT 12:30 PM SATURDAY THE STAGE WAS 8.6 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO REACH A MAXIMUM STAGE OF 8.8 
  FEET THIS EVENING.
* AT 9.0 FEET...AT FLOOD STAGE...WIDESPREAD FLOODING OCCURS IN A 
  PUBLIC CAMPGROUND IN THE CITY OF OCONTO.  WATER APPROACHES THE BACK
  YARDS OF SEVERAL HOMES ALONG THE RIVER IN OCONTO...AND THERE IS 
  WIDESPREAD LOWLAND FLOODING.  

$$
PLH

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood advisory went out at Jun 24, 3:31 AM CDT, 11 hours 36 minutes earlier.

Area forecast discussion, Jun 24, 3:31 AM CDT, 11 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
331 AM CDT FRI JUN 24 2011

.SYNOPSIS...DRY AND WARMER FOR THE WEEKEND.

LARGE UPR RIDGE IS EXPECTED TO STRENGTHEN OVER THE SRN CONUS
DURING THE FCST PERIOD...WITH CENTER EVENTUALLY CONSOLIDATING IN
THE CENTRAL PLAINS. MODERATE TO SEASONABLY STG BAND OF WESTERLIES
WL REMAIN N OF THE RIDGE...WITH MEAN TROF POSN OUT NR THE WEST
COAST. MAJOR SHRTWVS PROPAGATING THROUGH THE WESTERLIES WL BRING A
COUPLE CYCLONES EWD ACRS SRN CANADA...WITH ASSOC FRONTAL SYSTEMS
CROSSING THE NRN CONUS.

THE PATTERN WILL BE A WARMER AND DRIER ONE FOR THE FCST AREA.
THERE WL BE ONE MAIN CHC OF PCPN...EARLY NEXT WK AS STG SHRTWV AND
ASSOC CYCLONE/FRONTAL SYSTEMS CROSS THE AREA. PCPN AMOUNTS COULD
STILL BE SUBSTANTIAL AS DYNAMICS LOOK STG. TEMPERATURES SHOULD
REBOUND TO NORMAL WITHIN A COUPLE DAYS...HOLD ARND THERE FOR A FEW
DAYS...THEN WARM TO ABV NORMAL. A DAY OR TWO OF VERY WARM OR EVEN
HOT WX POSSIBLE AT THE END OF THE FCST PERIOD.

SNEAKING A PEEK INTO THE UPCOMING INDEPENDENCE DAY HOLIDAY
WEEKED...LOOKS LIKE A CHC OF PCPN WITH NEXT FRONTAL SYSTEM
WORKING INTO THE AREA EARLY IN THE WEEKEND. THINGS STILL UNCERTAIN
AFTER THAT AS CANADIAN MODEL AND ECMWF HAVE NOW REVERSED ROLES
FROM THE PAST COUPLE DAYS. ECMWF NOW GENERATES MILD DRY NWLY UPR
FLOW ACRS THE AREA...WHILE CANADIAN NOW KEEPS UPR HEIGHTS VERY
HIGH AND TEMPS VERY WARM/HOT.
&&

.SHORT TERM...TDA/TNGT/SAT. MORE SUMMER-LIKE WX WL RETURN. VERY
COMPLEX WX SITN TDA. ISOLD SPRINKLES OR SHRA COULD BRUSH ACRS THE
NE EARLY TDA. SOME DZ ALSO POSSIBLE. WL MAKE ISSUANCE TIME
DECISION ON HOW TO HANDLE IN THE FCST. NAM HINTED AT ENOUGH
INSTABILITY TO GENERATE A FEW SHOWERS IN E-C WI THIS AFTN. NO
SUPPORT FOR THAT AMONG SREF MEMBERS...AND OTHER GUID DRY AS WELL.
EVEN IF A SHOWER OR TWO DEVELOPS...THE VAST MAJORITY OF THE AREA
WON/T BE AFFECTED...SO STUCK WITH DRY FCST. OTHERWISE...CLDS WL
START TO DECR BUT THAT WL BE A SLOW PROCESS TDA WITH A LOT OF
LINGERING LOW-LEVEL MOISTURE. MAXES FM PREV FCST LOOKED GOOD.

EXPECT REMAINING DIURNAL CU TO DISSPATE EARLY TNGT...LEAVING
BEHIND MAINLY CLR SKIES. WINDS WL BE LGT...SO LEANED TOWARD BLEND
OF COOLER BIAS-CORRECTED GUIDANCE WHICH SHOULD PICK UP BEST ON
LOCAL TEMPERATURE EFFECTS. MET/MAV DIDN/T INDICATE ANY FG...BUT
GIVEN MINS WE ARE FCSTG AND RECENT RAINS...SOME MIFG SEEMS A GOOD
BET. STUCK WITH PATCHY FG AS IN PREV FCST.

850 MB TEMPS SHOULD WARM ABOUT ANOTHER 3 DEG FOR SAT. THAT SHOULD
TAKE MAXES BACK CLOSE TO NORMAL.

.LONG TERM...SAT NGT THRU NEXT THU. MAIN FCST ISSUES ARE TIMING OF
NEXT PCPN EVENT EARLY NEXT WEEK AND THEN DEPTH OF WARM AIR
EXPECTED TOWARD THE LATTER PART OF NEXT WEEK.

A COUPLE OF SHRTWVS TO BE CONCERNED ABOUT SAT NGT...A WEAK ONE
MOVING ACROSS THE UPR MS VALLEY AND A STRONGER ONE PUSHING E-SE
ACROSS IL INTO NW INDIANA. THE PRIMARY FOCUS TO BE ON THE STRONGER
SRN SHRTWV AND WHETHER ANY PCPN MAY APPROACH CNTRL SECTIONS OF WI.
CURRENT THINKING IS TH AT ENUF LOW-LVL DRY AIR TO STILL BE SITUATED
OVER NE WI TO PREVENT ANY PCPN FROM REACHING THIS FAR NORTH. IN
ADDITION...A WRMFNT DRAPED ACROSS THE MID-MS VALLEY WL HELP TO
FOCUS SHWRS/TSTMS IN THAT VCNTY. IN THE END...HAVE KEPT A DRY FCST
INTACT UNDER GENERALLY PARTLY CLDY SKIES.

ATTN TURNS BACK TO THE UPR MS VALLEY ON SUNDAY AS A CDFNT INTERACTS
WITH ADDL SHRTWV ENERGY TO PRODUCE SHWRS AND TSTMS. THIS PCPN IS
EXPECTED TO REMAIN TO OUR NW...BUT WE SHOULD SEE SOME INCREASE IN
MID/HI CLDS...ESP OVER CNTRL WI. 8H TEMPS RISING TO NEAR +15C
SHOULD TRANSLATE TO MAX TEMPS RANGING FROM THE LWR 70S LAKESIDE TO
THE UPR 70S WELL INLAND.

WEATHER TO BECOME MORE UNSETTLED HEADED INTO SUNDAY NGT AS A
PRONOUNCED SHRTWV TROF MOVES ACROSS THE UPR MS VALLEY TOWARD THE
WRN GREAT LKS. THE CDFNT TO STILL BE SITUATED OVER CNTRL OR ERN
MN...BUT WITH INCREASED FORCING AND MSTR...CANNOT RULE OUT THE
LEADING EDGE OF SHWRS/TSTMS FROM REACH CNTRL WI MAINLY AFT MIDNGT.
MORE CLDS WITH PERSISTENT SW WINDS ALOFT WL LEAD TO A MORE MILD
NGT ACROSS THE AREA WITH READINGS IN THE UPR 50S TO LWR 60S. THE
SHRTWV TROF/CDFNT TANDEM TO REACH THE WRN GREAT LKS RGN ON MON AND
WITH SUFFICIENT INSTABILITY/LIFT/MSTR PRESENT...WE SHOULD SEE A
ROUND OF SHWRS/TSTMS MOVE ACROSS NE WI. A BIT TOO EARLY TO DISCERN
SVR POTENTIAL...BUT WITH STG SHEAR INDICATED BY THE MDLS...THIS WL
NEED TO BE WATCHED CLOSELY. FURTHERMORE...ANY TSTM WL HAVE THE
ABILITY TO DROP HVY RAINFALL WITH DEW PTS IN THE 60S AND PW VALUES
AROUND 1.8 INCHES.

PCPN CHCS TO CARRY INTO MON NGT AS THE CDFNT STILL IN THE PROCESS
OF EXITING THE RGN. SINCE BULK OF PCPN APRS TO BE AN EVENING EVENT
ACROSS CNTRL/N-CNTRL WI...HAVE DIMINISHED POPS AFT MIDNGT. HI PRES
TO THEN BUILD TOWARD WI ON TUE...BRINGING DRIER/COOLER AIR TO THE
FCST AREA. AFT COLLABORATING WITH MKX AND MQT...DECIDED TO REMOVE
THE SLGT CHC POP FROM THE FCST. BY THE MIDDLE OF NEXT WEEK...THE
MEAN FLOW TO BE AMPLIFYING WITH A DEEP UPR TROF OVER THE WRN CONUS
AND DOWNSTREAM UPR RIDGING OVER THE CNTRL CONUS. THIS PATN CHG WL
BRING WARMER/GRADUALLY MORE HUMID AIR BACK TO NE WI. WED'S FCST TO
REMAIN DRY AS THE SFC HI PRES SLIPS TOWARD THE ERN GREAT LKS. AS
THE HEAT/HUMIDITY INCREASE ON THU...POSSIBILITY EXISTS FOR
INSTABILITY TSTMS TO DVLP. THIS IS FAR FROM CERTAIN AS AN
INCREASING CAP SHOULD BE DEVELOPING ALOFT. PREFER TO LEAVE THU
ALONE FOR NOW AND FOCUS ON THE HEAT AS TEMPS SOAR WELL INTO THE
80S AWAY FROM THE LAKE AND BAY.
&&

.AVIATION...EXPECT LOWER CIGS TO INCR TO MVFR CAT FAIRLY EARLY
THIS MORNING. THEN MVFR CONDITIONS SHOULD LINGER FOR A WHILE
BEFORE CLDS BREAK UP FM W-E. WL MAKE ISSUANCE TIME DECISION ON
WHETHER TO HAVE ANY FG IN TAFS FOR TNGT. THINK WHAT WE ARE LIKELY
TO GET IS PATCHES OF MIFG...SO NOT EXACTLY SURE HOW PREVAILING
VSBY WL BE AFFECTED.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SKOWRONSKI/KALLAS
Hazardous weather outlook, Jun 24, 4:08 AM CDT, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
408 AM CDT FRI JUN 24 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-251100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
408 AM CDT FRI JUN 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

MINOR RIVER FLOODING IS POSSIBLE...ESPECIALLY ALONG THE WOLF
RIVER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE THREAT OF MINOR RIVER FLOODING WILL CONTINUE THROUGH THE
WEEKEND...ESPECIALLY ALONG THE WOLF RIVER.

THERE IS A CHANCE OF THUNDERSTORMS LATE SUNDAY NIGHT THROUGH
MONDAY NIGHT. THE STRENGTH OF THE WEATHER SYSTEM CROSSING THE
REGION SUGGESTS THAT SEVERE STORMS ARE POSSIBLE...BUT WHETHER OR
NOT THEY ACTUALLY OCCUR WILL DEPEND ON MORE SUBTLE ASPECTS OF THE
WEATHER PATTERN WHICH ARE DIFFICULT TO PREDICT THIS FAR IN
ADVANCE. BE SURE TO MONITOR LATER FORECASTS FOR UPDATED
INFORMATION ON THE POTENTIAL FOR SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-251100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
408 AM CDT FRI JUN 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY THROUGH THIS
EVENING OVER WATERS OF THE LAKE AND BAY ADJACENT TO THE NORTHERN
PART OF THE DOOR PENINSULA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS LATE SUNDAY NIGHT THROUGH
MONDAY NIGHT.

JS

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 1:36 PM CDTRiver Flood WarningGRBOutagamie9 days
Jun 24, 2:56 PM CDTRiver Flood AdvisoryGRBMarinette24 hr
Jun 24, 3:07 PM CDTRiver Flood AdvisoryGRBOconto24 hr
Jun 24, 3:07 PM CDTRiver Flood AdvisoryGRBOconto24 hr

Nearby

River Flood Advisories in Wisconsin, 2011Every river flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.